# SDR SWIA200412750

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 4,314 hours, 3,763 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 973
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,283 hours, 3,742 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DEN, RECEIVED A FLAPS FAIL MESSAGE WHEN MOVING FLAPS FROM 0 DEGREES TO 8 DEGREES.  REMOVED AND REPLACED FECU IAW CRJ MM 27-50-00.  OPS CHECK GOOD.
